# SDR UIEA2012120300538

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 55,355 hours, 8,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO MAIN DECK TO UPPER DECK STOWABLE CREW LADDER HAND RAIL SUPPORT STIFFENER.  ACCOMPLISHED TIME LIMITED REPAIR.
